Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

Search publications of "I.F. Ginzburg"
Found 4 record(s)
1. Nonsymmetric Ultraviolet Asymptotic Behavior for Higher-order Green's Functions in Renormalized Field Theory
I.F. Ginzburg
JETP, 1963, Vol. 17, No. 3, p. 609
PDF (358.5K)

2. Inelastic Interactions of High-energy Particles in Renormalized Strong-Interaction Theories
I.F. Ginzburg
JETP, 1963, Vol. 17, No. 2, p. 342
PDF (1155K)

3. Electromagnetic Corrections to Weak Interactions
4. The Renormalization Group and the Ultraviolet Asymptotic Limit of Scattering
 from   till 
 Search in russian archive
 Search in english archiveŇ
Report problems